Ren in the Analects: skeptical prolegomena

King, Richard (2012). Ren in the Analects: skeptical prolegomena. Journal of Chinese Philosophy, 39(1), pp. 89-105. Wiley 10.1111/j.1540-6253.2012.01704.x

[img] Text
Ren in Analects 2012.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (3MB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

06 Faculty of Humanities > Department of Art and Cultural Studies > Institute of Philosophy

UniBE Contributor:

King, Richard

Subjects:

100 Philosophy

ISSN:

0301-8121

Publisher:

Wiley

Language:

English

Submitter:

Richard King

Date Deposited:

31 Mar 2014 17:04

Last Modified:

28 Nov 2016 08:57

Publisher DOI:

10.1111/j.1540-6253.2012.01704.x

BORIS DOI:

10.7892/boris.48153

URI:

https://boris.unibe.ch/id/eprint/48153

Actions (login required)

Edit item Edit item
Provide Feedback